# SDR CALA2024111901190

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 109,182 hours, 25,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: BR964411
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3B SEAT FWD PROX EMERGENCY LT INOP FOUND 3B FLOOR PROX LIGHT CONNECTOR DISCONNECTED UNDER SEAT. REC ONNECTED. OPS CK GOOD REF AMM 33-51-11. SDR
